Publications of X. L. Yue

Journal Article (2)

Journal Article
Yue, X. L.; Dobner, B.; Iimura, K.; Kato, T.; Möhwald, H.; Brezesinski, G.: Weak first-order tilting transition in monolayers of mono- and bipolar docosanol derivatives. The Journal of Physical Chemistry B 110 (44), pp. 22237 - 22244 (2006)
Journal Article
Yue, X. L.; Steffen, P.; Dobner, B.; Brezesinski, G.; Möhwald, H.: Monolayers of mono- and bipolar palmitic acid derivatives. Colloids and Surfaces A: Physicochemical and Engineering Aspects 250 (1-3), pp. 57 - 65 (2004)

Thesis - PhD (1)

Thesis - PhD
Yue, X.: Monolayer phase behavior of bipolar amphiphiles and their coupling with DNA. Dissertation, Universität Potsdam, Potsdam (2004)
Go to Editor View